MathSciNet Relay Station
MathSciNet bibliographic data
MR139253 65.10
Wynn, P. Upon a second confluent form of the $\varepsilon $-algorithm. Proc. Glasgow Math. Assoc. 5 1962 160–165 (1962).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement